# SDR USAA920080757

- Difficulty date: March 28, 2008
- Submitted: April 7, 2008
- Operation: Air carrier
- Aircraft: N460UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25024
- Aircraft time: 46,069 hours, 30,626 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 652072270
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - MAJOR REPAIR - FPBH INSPECTION, FRAME CRACKED, BS 440, S24R.  REPAIRED FRAME, BS 440, S24R, IAW US AIRWAYS EA 110807.
